# SDR NWAA071105508

- Difficulty date: March 19, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N506US
- Make and model: Boeing 757251
- Aircraft serial: 23195
- Aircraft time: 69,777 hours, 28,867 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ENGINE REPLACEMENT INSPECTION REVEALED CRACK IN THE NR 2 PYLON RT SKIN.  REPAIRED PER EA 55-209137.
